# SDR 99T64R030

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 759
- Part time: 61,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 4.5 INCH CRACK IN FUSELAGE FRAME STATION 759 BETWEEN RL 17 AND 18.  STOP DRILL CRACK, FABRICATED DOUBLERS AND INSTALLED PER EO DRAWING NR 98-055 ON 8110-3 DATED 12/03/98 UNDER WO NR 1347.  (M)
